Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extreme points in duals of complex operator spaces


Authors: Åsvald Lima and Gunnar Olsen
Journal: Proc. Amer. Math. Soc. 94 (1985), 437-440
MSC: Primary 46B10; Secondary 46B20, 47D35
DOI: https://doi.org/10.1090/S0002-9939-1985-0787889-3
MathSciNet review: 787889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ X$ and $ Y$ are complex Banach spaces, and $ K(X,Y)$ is the space of compact linear operators from $ X$ into $ Y$, then $ \operatorname{ext}B(K{(X,Y)^ * }) = \operatorname{ext}B({X^{ * * }}) \otimes \operatorname{ext}B({Y^ * })$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10, 46B20, 47D35

Retrieve articles in all journals with MSC: 46B10, 46B20, 47D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0787889-3
Keywords: Compact operators, extreme points
Article copyright: © Copyright 1985 American Mathematical Society